Thank you for writing to us.
I think that you have some sort of lesion on your penis. This could be due to a number of causes but I will list a few of them:
Allergy (Latex allergy from condom)
These are all possibilities that need a Doctor examination and a Doctor to reach the diagnosis. Once a diagnosis is reached, the Doctor will then start you on antibiotics or antifungals to help you. Treatment of Erythroplasia can be surgical.
If you have a simple latex allergy, then the Doctor will start you on Levocet tablet 1 time a day for a few days. Also, avoid using latex condoms. Hope this helps you.
All the best. Please follow up if you have more questions.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.